# SDR SWAA990278

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, ROUTINE INSPECTION OF AIRCRAFT AFTER C-CHECK WASH, FOUND A 3.5 INCH LONG CRACK ON NOSE GEAR ACTUATOR SUPPORT FITTING FORWARD WEB.  CRACK IS LOCATED AT BS 234.0 AND IS 7 INCHES AFT OF FORWARD BULKHEAD IN NOSE WHEEL WELL.  REPAIRED NOSE GEAR ACTUATOR SUPPORT BRACKET PER SRM.
